# SDR V2JA2012010600006

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 8,033 hours, 6,055 cycles
- Engine: Pwa PT6*
- Engine time: 7,643 hours, 5,906 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE,  RT ENGINE OIL PRESSURE BEGAIN FLUCTUATING, CREW CONTINUED TO MONITOR GUAGE AND APPROX 30 MINS LATER, OIL PRESSURE BEGAN TO DROP AND RT OIL PRESSURE WARNING LIGHT ILLUMINATED, CREW FOLLOWED CHECKLIST AND SECURED NR 2 ENGINE, DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDED SAFELY.
